# SDR SWAA2016092608187

- Difficulty date: September 14, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 56,628 hours, 32,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CORRODED AT BS 727D+4.    R & R THE FLOORBEAM TEE IAW SRM AND DWG.
